# SDR AALA20100715SEA01

- Difficulty date: July 15, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 30,920 hours, 14,647 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

SEA - INFLIGHT PDX-DFW.  CREW REPORTED THE DIRECT FLIGHT GUIDANCE COMPUTER (A) CHANNEL CIRCUIT BREAKER TRIPPED.  EMERGENCY DECLARED FLIGHT DIVERTED SEA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 2 DIRECT FLIGHT GUIDANCE COMPUTER AND SWITCH (A).  SYSTEM GROUND CHECK NORMAL OPERATION.
